Journal of Mathematics of Kyoto University

On sojourn times, excursions and spectral measures connected with quasidiffusions

Uwe Küchler

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 26, Number 3 (1986), 403-421.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520875

Digital Object Identifier
doi:10.1215/kjm/1250520875

Mathematical Reviews number (MathSciNet)
MR857226

Zentralblatt MATH identifier
0625.60093

Subjects
Primary: 60J55: Local time and additive functionals
Secondary: 60J60: Diffusion processes [See also 58J65]

Citation

Küchler, Uwe. On sojourn times, excursions and spectral measures connected with quasidiffusions. J. Math. Kyoto Univ. 26 (1986), no. 3, 403--421. doi:10.1215/kjm/1250520875. https://projecteuclid.org/euclid.kjm/1250520875


Export citation